National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Edge-decompositions of graphs with high minimum degree 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:288  Page:337-385  

Barber Ben;   Kühn Daniela;   Lo Allan;   Osthus Deryk;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

2    
A Variable Neighborhood Search Branching for the Electric Vehicle Routing Problem with Time Windows 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:47  Page:221-228  

Bruglieri Maurizio;   Pezzella Ferdinando;   Pisacane Ornella;   Suraci Stefano;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

3    
On induced colourful paths in triangle-free graphs 期刊论文

Discrete Applied Mathematics     ISSN:0166-218X  Volume:255  Page:109-116  

Babu Jasine;   Basavaraju Manu;   Chandran L. Sunil;   Francis Mathew C;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

4    
Ruling out FPT algorithms for Weighted Coloring on forests 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:62  Page:195-200  

Araújo Júlio;   Baste Julien;   Sau Ignasi;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
Grid spanners with low forwarding index for energy efficient networks 期刊论文

Discrete Applied Mathematics     ISSN:0166-218X  Volume:246  Page:99-107  

Giroire Frédéric;   Perennes Stephane;   Tahiri Issam;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
A proof for a conjecture of Gorgol 期刊论文

Discrete Applied Mathematics     ISSN:0166-218X  Volume:245  Page:202-207  

Campos V;   Lopes R;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

7    
Steinberg-like theorems for backbone colouring 期刊论文

Discrete Applied Mathematics   ISSN:0166-218X,1571-0653  Volume:245  Page:155-167  

Araujo J;   Havet F;   Schmitt M;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

8    
Deterministic polynomial-time approximation algorithms for partition functions and graph polynomials 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:61  Page:971-977  

Patel Viresh;   Regts Guus;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
On the computational complexity of the virtual network embedding problem 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:52  Page:213-220  

Amaldi Edoardo;   Coniglio Stefano;   Koster Arie M.C.A;   Tieves Martin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
Bounding the clique-width of H-free split graphs 期刊论文

Discrete Applied Mathematics     ISSN:0166-218X  Volume:211  Page:30-39  

Brandstädt Andreas;   Dabrowski Konrad K;   Huang Shenwei;   Paulusma Daniël;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

11    
Resilience for the Littlewood–Offord problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:319  Page:292-312  

Bandeira Afonso S;   Ferber Asaf;   Kwan Matthew;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

12    
Contracting Bipartite Graphs to Paths and Cycles 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:61  Page:309-315  

Dabrowski Konrad K;   Paulusma Daniël;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Quasirandomness in hypergraphs 期刊论文

Electronic Notes in Discrete Mathematics   ISSN:1571-0653,1077-8926  Volume:61  Issue:3  Page:13-19  

Aigner-Horev Elad;   Conlon David;   Hàn Hiệp;   Person Yury;   Schacht Mathias;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

14    
Solving a fuzzy fixed charge solid transportation problem using batch transferring by new approaches in meta-heuristic 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:58  Page:143-150  

Golmohamadi Shima;   Tavakkoli-Moghaddam Reza;   Hajiaghaei-Keshteli Mostafa;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
A minimum-change version of the Chung–Feller theorem for Dyck paths 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:69  Page:260-275  

Mütze Torsten;   Standke Christoph;   Wiechert Veit;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

16    
Comparison of Multiobjective Evolutionary Algorithms for Prioritized Urban Waste Collection in Montevideo, Uruguay 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:69  Page:93-100  

Nesmachnow Sergio;   Rossit Diego;   Toutouh Jamal;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Energy-Efficient Service Function Chain Provisioning 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:64  Page:265-274  

Huin Nicolas;   Tomassilli Andrea;   Giroire Frédéric;   Jaumard Brigitte;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Tight lower bounds on the number of bicliques in false-twin-free graphs 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:50  Page:293-298  

Groshaus Marina;   Montero Leandro;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Locally self-avoiding Eulerian tours 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:62  Page:27-32  

Le Tien-Nam;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

20    
A Genetic Algorithm for a Green Vehicle Routing Problem 期刊论文

Electronic Notes in Discrete Mathematics     ISSN:1571-0653  Volume:64  Page:65-74  

de Oliveira da Costa Paulo Roberto;   Mauceri Stefano;   Carroll Paula;   Pallonetto Fabiano;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×